# SDR DALA2024092909497

- Difficulty date: September 28, 2024
- Submitted: September 29, 2024
- Operation: Air carrier
- Aircraft: N518DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0580
- Aircraft time: 9,509 hours, 863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3518, RIGHT NOSE OF AIRCRAFT STRUCK BY CATERING TRUCK DAMAGE TO SKIN. CORRECTIVE ACTION: CUT AND REMOVED THE DAMAGED SKIN BETWEEN FR8 AND FR6, STGR 33 RH AND STGR 35 RH PER A350 ASR A350-A-53-11-61-00001-662A-A STEP 4A HEFC INSPECTED CUT OUT PER A350 NTM 51-96-20. NO ITEMS. C/W PRI 621196-14 REV 0 SKIN DAMAGE FR 6-8 C/W PRI 621196-14 REV 1. SKIN DAMAGE FR 6-8 ENSURED THAT PRI 621196-14 REV 0, REV 1 MATCH FINAL ER/A 621196-14 REV ORIGINAL. (LP 0581772)
